EconPapers    
Economics at your fingertips  
 

On Dimension Extension of a Class of Iterative Equations

Juan Su and Xinhan Dong

Abstract and Applied Analysis, 2013, vol. 2013, 1-7

Abstract:

This investigation aims at studying some special properties (convergence, polynomial preservation order, and orthogonal symmetry) of a class of r -dimension iterative equations, whose state variables are described by the following nonlinear iterative equation: . The obtained results in this paper are complementary to some published results. As an application, we construct orthogonal symmetric multiwavelet with additional vanishing moments. Two examples are also arranged to demonstrate the correctness and effectiveness of the main results.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/180184.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/180184.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:180184

DOI: 10.1155/2013/180184

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:180184